# SDR MZZA2009071300088

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER WING SECTION FUSELAGE DRAG ANGLE SIGN OF CORROSION WS 540, SL -21 AND SL-22.  INTERIM REPAIR CARRIED OUT PER EC/RA 5710-02167 REV.B.
